Top 8 Cetirizine Hydrochloride 10mg 365 Count – Allergy Medicine

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Berkley & Jensen

#ad

Berkley & Jense 10mg Cetirizine Hydrochloride Antihistamine Tablets, 365 Count

#ad
Berkley & Jensen #ad - Relief of sneezing, itchy, runny nose, watery eyes and more. Allergy Relief. Compare to active ingredients in Zyrtec. 365ct club Size Bottle.
BrandBerkley & Jensen #ad
Manufacturerberkley & jensen #ad
Part Number70786590

2. Good Sense

#ad

GoodSense All Day Allergy, 10 mg, Antihistamine, 365 Count, Cetirizine Hydrochloride Tablets

#ad
Good Sense #ad - Flowers, a family pet, trees, or dust are examples of things that can cause an allergy. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. These allergy pills provide up to 24 hours of temporary relief.

24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes. Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec. Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.04 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF

3. Amazon Basic Care

#ad

10 mg, Amazon Basic Care All Day Allergy, Antihistamine, Cetirizine Hydrochloride Tablets, 365 Count

#ad
Amazon Basic Care #ad - 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless.

Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

These allergy pills provide up to 24 hours of temporary relief. Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches

4. Kirkland Signature

#ad

365 Count, Kirkland Signature Aller-Tec Cetirizine Hydrochloride Tablets, 10 mg

#ad
Kirkland Signature #ad - Indoor and Outdoor Allergies. Item package dimension: 4. 572cm l x 16. 51cm w x 2032cm H. Antihistamine Tablets. Item package Weight: 0181kg.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Height6 Inches
Length4 Inches
Weight0.25 Pounds
Width2 Inches
Part Number311676
Model311676

5. Primary Health

#ad

Primary Health 24 Hour Allergy Relief Cetirizine Hydrochloride 10mg Tablets, 365Count

#ad
Primary Health #ad - For children and adults 6 years and older. Compare to Zyrtec active ingredient. Treats both indoor and outdoor allergies. 24-hour relief of symptoms due to hay fever or other respiratory allergies: runny nose, itchy watery eyes, sneezing, Itchy Nose or throat. Cetirizine works by blocking the production of histamine, a natural substance your body produces during an allergic reaction. Original Prescription strength. Active ingredient: cetirizine hydrochloride USP 10 mg Antihistamine.
BrandPrimary Health #ad
ManufacturerAurohealth #ad
Height4.2 Inches
Length2 Inches
Width2 Inches

6. Berkley and Jensen

#ad

Berkley Jensen Allergy Relief Cetirizine Hydrochloride 10mg Tablets, 365 Count with a Lumintrail Pill Case

#ad
Berkley and Jensen #ad - All-day allergy relief for indoor and outdoor allergies. Each tablet contains 10 mg of Cetirizine Hydrochloride. Original strength. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy, watery eyes and more. Bundle with a Lumintrail Pill Case.
BrandBerkley and Jensen #ad
ManufacturerBerkley and Jensen #ad
Height1.2 Inches
Length8 Inches
Width7 Inches
Part Number4H288

7. Amazon Basic Care

#ad

Cetirizine Hydrochloride Tablets, Amazon Basic Care All Day Allergy, 300 Count, 10 mg, Antihistamine

#ad
Amazon Basic Care #ad - Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.

Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1

8. ValuMeds

#ad

Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Dry, Hay Fever

#ad
ValuMeds #ad - Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, watery eyes, sneezing, itchy, a scratchy nose and throat, and other allergy symptoms.

Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6